# SDR CALA9800437

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK THROUGH AFT FASTENER HOLE AT REPAIR ANGLE INSIDE LT WING LEADING EDGE RIB, WS 330, AFT OF NR 4 SLAT, INBOARD END.  A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-1 AND 51-10-6.
